# SDR 4017

- Difficulty date: August 3, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N27BL
- Make and model: Lear 35A
- Aircraft serial: 163
- Aircraft time: 22,439 hours, 19,186 cycles
- Engine: Garrtt TFE7312
- Engine time: 15,471 hours, 15,326 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2327100
- Part serial: 2423
- Condition: Slow
- Location: Rt Mlg
- Part time: 15,379 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GOING INTO STP RT MAIN GEAR LIGHT FAILED TO COME ON, PILOT DID A GO AROUND, CYCLED THE GEAR LIGHT CAME ON LANDED NO PROBLEM. REMOVED AND REPLACED RT GEAR ACTUATOR FOR BEING SLOW.
